Anxiety and Progesterone

by Boni
(MONROVIA CA)

After reading all these questions and answers I feel that women need to be educated on HRT. Find a good doctor that talks and explains everything to you. I have been on HRT for 25 yrs and will be on it the rest of my life. I am like a diabetic that needs insulin. I go evrey 6 month for blood work, get my mammograms yearly, vaginal ultrasound and pap smear yearly. I know that progesterone is a life savor. I was having panic attack, over whelming anxiety in the 1st few years of meno. I was told I was crazy, that I needed drugs, etc.. I knew that it had to be some kind of imbalance, After many different doctors, I finally found one that said my progesterone was extremely low, after increasing it life was good again. I believe that you need to make your own decisions, and doctors can't do that for you. If you feel good on your HRT then stay on it. Yes breast cancer is there. My sister who was never on HRT got breast cancer if you have the gene then weather you take HRT or not your chances a great. But isn't feeling good worth the risk? I will NEVER be with out my HRT and when I feel a little anxious I take a little more progesterone and at night when I take a my night dosage, it is the relaxer. Progesterone comes in many different forms,COMBI patch , creams, pills, etc find the one that is best for you and if one doesn't work, try another form until you get it right. The benefits are worth it

Comments for Anxiety and Progesterone

Click here to add your own comments

Jun 08, 2013
Anxiety and Progesterone
by: Wray

Hi Boni I'm a bit confused when you talk about HRT and progesterone in one breath. I wouldn't equate the two. You are also confusing synthetic progesterone with natural. You mention it comes in many forms, it never comes in patches, that's synthetic. Oral progesterone is the least effective Delivery system, "The liver and gut region removed a mean of 96 per cent of the progesterone entering these tissues", see here. But the synthetic variety also comes in pills, I would never recommend those either. There's no need to run any risk in taking HRT to feel well, progesterone has no adverse side effects so should be used in preference. You suggest taking to a doctor, but as you found yourself, there are very few who know anything about the problems we go through. I would hazard a guess your sister has very low vitamin D levels, a lack of this increases the risk of getting over 20 kinds of cancer. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...